MathSciNet Relay Station
MathSciNet bibliographic data
MR1244946 (94i:34069) 34C10
El-Sheikh, M. M. A. Oscillation and nonoscillation criteria for second order nonlinear differential equations. I. J. Math. Anal. Appl. 179 (1993), no. 1, 14–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement